# SDR 2023FA0000790

- Difficulty date: November 19, 2023
- Submitted: November 28, 2023
- Operation: General aviation
- Aircraft: N145SU
- Make and model: Bolkms BK117C2
- Aircraft serial: 9102
- Aircraft time: 8,818 hours, 28,597 cycles
- Engine: Tmeca ARRIEL1E2
- System (JASC): 6400 · Tail Rotor System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: AA
- How discovered: V
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

DURING CRUISE FLIGHT, THE T/R CHIP LIGHT ILLUMINATED. THIS AIRCRAFT HAS NO FUZZ BURNER FOR THE TAIL ROTOR GEARBOXES. NOR IS THERE DIFFERENTIATION BETWEEN THE IGB AND THE TGB. THERE WERE NO OTHER INDICATIONS SUCH AS VIBRATION, OR LOSS OF CONTROLLABILITY. I DIVERTED TO THE NEAREST AIRPORT KSNS THAT WAS ABOUT 6 MINUTES AWAY. I CALLED OUR COMMUNICATIONS CENTER AND TOLD THEM OF OUR EMERGENCY STATUS, OUR NEW DESTINATION, AND THE NEED FOR AN AMBULANCE TO MEET US AFTER LANDING FOR OUR PATIENT BEING FLOWN. I CALLED THE TOWER AND DECLARED AN EMERGENCY AND MADE A NORMAL APPROACH AND LANDING, FOLLOWED BY A NORMAL SHUT-DOWN.
